# SDR U0GA113313

- Difficulty date: December 20, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N564EH
- Make and model: Skrsky S61N
- Aircraft serial: 61365
- Aircraft time: 35,575 hours
- Engine: Ge CT581402
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 4008310101
- Part serial: 1053
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT SWITCHED WEATHER RADAR FROM STANDBY MODE TO SEARCH 3 MODE. RADAR SCREEN WAS FUZZY AND RT FAILURE LIGHT WAS ILLUMINATED. AT FIRST SUSPECTED MOISTURE AND WAS WAITING FOR MOISTURE TO EVAPORATE. AFTER APPROXIMATELY 15 SECONDS NOTICED  ACRID ODOR FROM UNDER PANEL. IMMEDIATELY SWITCHED RADAR UNIT OFF TO SEE IF THAT WOULD CLEAR THE ODOR. ODOR MARKEDLY DECREASED. TURNED UNIT BACK ON AFTER APPROXIMATELY 1 MINUTE TO VERIFY RADAR UNIT WAS SOURCE OF ODOR, AFTER 5-10 SECONDS THE ODOR  RETURNED. TURNED RADAR OFF AND RETURNED TO ORIGINAL DEPARTURE LOCATION.  RADAR RT WAS REPLACED WITH SERVICEABLE UNIT AND AIRCRAFT RETURNED TO SERVICE AFTER SUCCESSFUL OPS CHECK OF RADAR SYSTEM.
